# SDR 2007UALA03139

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 56,307 hours, 21,083 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Cable
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4R EMERGENCY POWER CABLE TRIGGER FAILED TEST.
